Alert archive / Kentucky / Flash Flood Warnings in 2014

Flash Flood Warning 40, NWS Jackson, KY

September 6, 2014Floyd County, Martin County, Pike County, Kentucky

NWS Jackson, KY issued this flash flood warning at Sep 6, 2014, 3:31 PM EDT for Floyd County, Martin County, Pike County, Kentucky. It was in force for 4 hr. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 6, 2014, 3:31 PM EDT (19:31 UTC)
Expired
Sep 6, 2014, 7:30 PM EDT
In force
4 hr
Issued by
NWS Jackson, KY
Area
Storm-based polygon
Flood severity
None

Counties Floyd County, KY, Martin County, KY, Pike County, KY

The radar

The Jackson,KY radar (KJKL), 85 km from the middle of the area, began a volume at 19:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 6, 4:00 PM EDTFLOOD3 E Honaker, KYAT LEAST 3 INCHES OF FLOWING WATER ACROSS THE ROAD AT THE JUNCTION OF HWY 979 AND HWY 1426.
Sep 6, 4:29 PM EDTFLASH FLOOD2 Ene Martin, KYFLASH FLOODING OF CLICK BRANCH WITH WATER APPROACHING RESIDENCES.
Sep 6, 4:30 PM EDTFLASH FLOOD1 N Dana, KYPRATER CREEK OUT OF ITS BANKS AND FLOODING NEARBY BUILDINGS AND RESIDENCES. REPORT COURTESY OF PHOTOS POSTED TO WKYT METEOROLOGIST FACEBOOK PAGE. LOCATION AND TIME OF EVENT IS APPROXIMATE.
Sep 6, 4:30 PM EDTFLASH FLOOD1 Nne Betsy Layne, KYMARE CREEK OUT OF ITS BANKS AND APPROACHING RESIDENCES. REPORT FROM PHOTO POSTED TO WYMT FACEBOOK PAGE. TIME OF EVENT APPROXIMATE.
Sep 6, 4:30 PM EDTFLASH FLOOD2 E Prestonsburg, KYCORN FORK OUT OF ITS BANKS AND FLOODING NEARBY CORN FORK ROAD. ROAD WAS IMPASSABLE BASED ON VIDEO POSTED TO WYMT FACEBOOK PAGE.
Sep 6, 4:56 PM EDTFLASH FLOOD1 Se Martin, KYARKANSAS CREEK OUT OF ITS BANKS WITH WATER APPROACHING RESIDENCES ALONG ARKANSAS CREEK ROAD. REPORT COURTESY OF PHOTO POSTED TO WYMT FACEBOOK PAGE.
Sep 6, 6:03 PM EDTFLASH FLOOD1 Nne Betsy Layne, KYMARE CREEK REMAINS OUT OF ITS BANKS IN SPOTS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 58 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.5 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2014-09-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 37 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2014-09-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
37 J/kg
Mixed-layer CIN
-221 J/kg
Mixed-layer LCL
1317 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
29 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

550 
WGUS53 KJKL 061931
FFWJKL
KYC071-159-195-062330-
/O.NEW.KJKL.FF.W.0040.140906T1931Z-140906T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON KY
331 PM EDT SAT SEP 6 2014

THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN FLOYD COUNTY IN SOUTHEAST KENTUCKY...
  NORTHWESTERN PIKE COUNTY IN SOUTHEAST KENTUCKY...
  SOUTHERN MARTIN COUNTY IN NORTHEAST KENTUCKY...

* UNTIL 730 PM EDT

* AT 330 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA. SOME LOCATIONS HAVE ALREADY RECEIVED BETWEEN ONE      
  AND TWO INCHES OF RAINFALL BETWEEN 2:45 AND 3:30 PM. AN            
  ADDITIONAL 1 TO 2 INCHES OF RAINFALL IS EXPECTED BETWEEN 3:30      
  AND 4:30 PM.
 
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  AFLEX...ALLEN...ALLEN CITY...ALPHORETTA...ALUBA...ALVIN...
  ARKANSAS...BAMMER...BEAVER JUNCTION...BELFRY...BETSY LAYNE...BLUE
  MOON...BOLDMAN...CANADA...COALPOINT...CONDER...CORN FORK HOLLOW...
  DANA...DOCK...DRIFT...DWALE...ENDICOTT...FOREST HILLS...GULNARE...
  HAROLD...HATFIELD STATION...HEENAN...HEISEY...HONAKER AND HUNTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES 6 INCHES OF
SWIFTLY FLOWING WATER TO KNOCK A PERSON OFF THEIR FEET AND 2 FEET OF
FLOWING WATER TO FLOAT MOST VEHICLES. REMEMBER...TURN AROUND...DONT
DROWN.

&&

LAT...LON 3762 8222 3746 8277 3764 8283 3782 8238
      3778 8232 3775 8231 3774 8232 3770 8229
      3768 8229 3766 8226 3767 8224 3763 8221

$$

GEOGERIAN
2 follow-up statements
508 
WGUS73 KJKL 062007
FFSJKL

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
407 PM EDT SAT SEP 6 2014

KYC071-159-195-062330-
/O.CON.KJKL.FF.W.0040.000000T0000Z-140906T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARTIN KY-PIKE KY-FLOYD KY-
407 PM EDT SAT SEP 6 2014

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR NORTHERN FLOYD...
NORTHWESTERN PIKE AND SOUTHERN MARTIN COUNTIES UNTIL 730 PM EDT...

AT 401 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS WITH VERY HEAVY RAINFALL CONTINUING ACROSS THE WARNED 
AREA. DOPPLER RADAR ESTIMATED THAT OVER 2 INCHES OF RAIN HAD FALLEN
IN PORTIONS OF THE WARNED AREA SINCE 3 PM. THUNDERSTORMS WILL 
GRADUALLY SHIFT SOUTHEAST OUT OF THE AREA THROUGH 5 PM...WITH UP TO 
AN ADDITIONAL INCH OF RAIN EXPECTED. 

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING 
INCLUDE...ALLEN...ARKANSAS...BAMMER...BEAVER JUNCTION...BELFRY...
BETSY LAYNE...BLUE MOON...BOLDMAN...CANADA...COALPOINT...
CONDER...DANA...DOCK...DRIFT...FOREST HILLS...GULNARE...
HARDY...HAROLD...HATFIELD STATION...HEENAN...HEISEY AND HONAKER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

IN HILLY TERRAIN...THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH
ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL
ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW
INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

&&

LAT...LON 3762 8222 3746 8277 3764 8283 3782 8238
      3778 8232 3775 8231 3774 8232 3770 8229
      3768 8229 3766 8226 3767 8224 3763 8221

$$

GEOGERIAN
042 
WGUS73 KJKL 062250
FFSJKL

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
650 PM EDT SAT SEP 6 2014

KYC071-159-195-062304-
/O.CAN.KJKL.FF.W.0040.000000T0000Z-140906T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARTIN KY-PIKE KY-FLOYD KY-
650 PM EDT SAT SEP 6 2014

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR NORTHERN FLOYD...
NORTHWESTERN PIKE AND SOUTHERN MARTIN COUNTIES IS CANCELLED...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO 
RECEDE. THE WARNING HAS BEEN REPLACED BY AN AREAL FLOOD ADVISORY 
THROUGH 9PM EASTERN DAYLIGHT TIME TO ACCOUNT FOR THOSE AREAS WHICH 
ARE STILL EXPERIENCING MINOR FLOODING. IF FLOODING HAS BEEN 
OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3762 8222 3746 8277 3764 8283 3782 8238
      3778 8232 3775 8231 3774 8232 3770 8229
      3768 8229 3766 8226 3767 8224 3763 8221

$$

JMW

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Sep 6, 3:00 PM EDT, 31 minutes earlier.

Area forecast discussion, Sep 6, 3:00 PM EDT, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON KY
300 PM EDT SAT SEP 6 2014

.SHORT TERM...(THIS EVENING THROUGH SUNDAY NIGHT)
ISSUED AT 300 PM EDT SAT SEP 6 2014

BROKEN LINE/AREA OF STRONG THUNDERSTORMS HAS DEVELOPED OUT AHEAD OF COLD
FRONT IN AREA OF LOW LEVEL CONVERGENCE AND SBCAPE IN EXCESS OF 2500
J/KG. INDIVIDUAL CELLS ARE MOVING EAST WHILE THE LINE IS PROGRESSING
SOUTHEAST. OVERALL MOVEMENT TO THE SOUTHEAST AT 15 KNOTS WILL BRING
THUNDERSTORMS TO THE FAR SOUTHEAST PART OF FORECAST AREA AROUND 5
PM. CURRENT TRENDS AND SHORT RANGE MODEL GUIDANCE INDICATE THUNDERSTORMS
WILL BE OVER BY EARLY EVENING...BUT SHOWERS MAY LINGER INTO THE NIGHT
OVER THE SOUTHEAST PART OF THE FORECAST AREA. COLD FRONT WILL BE
EXITING AREA AROUND 03Z. EXTENSIVE AREA OF LOW CLOUDS WILL OVERSPREAD
THE AREA BEHIND THE FRONT TONIGHT. MUCH COOLER AND DRIER AIR WILL
MOVE INTO THE AREA FOR SUNDAY WITH DEWPOINTS DOWN TO MIDDLE 50S TO
AROUND 60 SUNDAY NIGHT. THIS WILL ALLOW FOR LOWS DIPPING DOWN TO THE
SIMILAR VALUES FOR SUNDAY NIGHT.

.LONG TERM...(MONDAY THROUGH SATURDAY)
ISSUED AT 300 PM EDT SAT SEP 6 2014

UPDATED DISCUSSION WILL BE ISSUED SHORTLY.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON)
ISSUED AT 136 PM EDT SAT SEP 6 2014

A BROKEN LINE OF THUNDERSTORMS AHEAD OF AN APPROACHING COLD FRONT
WILL AFFECT ALL TAF SITES THIS AFTERNOON. THE THUNDERSTORMS WILL EXIT
THE FORECAST AREA BY 00Z THIS EVENING. OUTSIDE OF THUNDERSTORMS VFR
CONDITIONS WILL PREVAIL ACROSS THE AREA...BUT THERE WILL BE LOCAL
SPOTS WITH MVFR CEILINGS. AFTER THE COLD FRONT PASSAGE EXTENSIVE LOW
CLOUDINESS WILL SPREAD ACROSS THE AREA TONIGHT...WITH WIDESPREAD MVFR
CEILINGS EXPECTED TO PERSIST INTO THE DAY ON SUNDAY. VFR CONDITIONS
SHOULD RETURN LATE SUNDAY AFTERNOON...AS CLOUDS LIFT AND BEGIN TO
DECREASE IN COVERAGE.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...SBH
LONG TERM...SBH
AVIATION...SBH
Hazardous weather outlook, Sep 6, 9:47 AM EDT, 5 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON KY
947 AM EDT SAT SEP 6 2014

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-071200-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING...
OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG...
MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO...
WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO...
PINEVILLE...HARLAN...SANDY HOOK...WEST LIBERTY...PAINTSVILLE...
CAMPTON...SALYERSVILLE...PRESTONSBURG...BEATTYVILLE...JACKSON...
HINDMAN...BOONEVILLE...HAZARD...MANCHESTER...HYDEN...WHITESBURG...
INEZ...PIKEVILLE
947 AM EDT SAT SEP 6 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING. THESE WILL BE
CAPABLE OF PRODUCING LOCALLY HEAVY RAINS AND GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THUNDERSTORMS WILL BE POSSIBLE MONDAY AND AT TIMES FROM TUESDAY NIGHT
THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

GREIF/SBH

In the hours before

Special weather statement, Sep 6, 1:19 PM EDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
119 PM EDT SAT SEP 6 2014

KYZ069-061800-
JACKSON-
119 PM EDT SAT SEP 6 2014

...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTY THROUGH 200
PM EDT SATURDAY AFTERNOON...

   CENTRAL JACKSON.

AT 119 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR
COLLINGSWORTH...OR 6 MILES NORTHWEST OF MCKEE...MOVING EAST AT 15
MPH.

LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...BRAZIL AROUND
125 PM EDT...WANETA AROUND 130 PM EDT...HURLEY AROUND 135 PM EDT...
MCKEE AROUND 140 PM EDT...MACEDONIA AROUND 150 PM EDT...

RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES OF UP
TO 2 INCHES PER HOUR...GUSTY WINDS OF 40 TO 50 MPH...AND FREQUENT
LIGHTNING IN THESE AREAS.

THE HEAVY RAIN WILL LIKELY CAUSE PONDING OF WATER ON AREA ROADWAYS.
MOTORISTS ARE URGED TO DRIVE CAREFULLY.

&&

LAT...LON 3754 8415 3751 8389 3747 8388 3744 8384
      3743 8384 3735 8390 3744 8418
TIME...MOT...LOC 1719Z 281DEG 12KT 3747 8408

GEOGERIAN
Special weather statement, Sep 6, 1:46 PM EDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
146 PM EDT SAT SEP 6 2014

KYZ106-108-109-061830-
MAGOFFIN-MORGAN-WOLFE-
146 PM EDT SAT SEP 6 2014

...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTIES THROUGH 230
PM EDT SATURDAY AFTERNOON...

   NORTHWESTERN MAGOFFIN...
   SOUTH CENTRAL MORGAN AND
   CENTRAL WOLFE.

AT 146 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR SALEM...OR 8
MILES SOUTHWEST OF WEST LIBERTY...MOVING SOUTHEAST AT 10 MPH.

LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...PAYTON AROUND
155 PM EDT...ADELE AROUND 200 PM EDT...CANNEL CITY AROUND 205 PM
EDT...HOLLIDAY AROUND 215 PM EDT...WILLIAMS AROUND 220 PM EDT...

RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES OF UP
TO 2 INCHES PER HOUR...GUSTY WINDS OF 30 TO 40 MPH...AS WELL AS
FREQUENT LIGHTNING IN THESE AREAS.

THE HEAVY RAIN WILL LIKELY CAUSE PONDING OF WATER ON AREA ROADWAYS.
MOTORISTS ARE URGED TO DRIVE CAREFULLY.

&&

LAT...LON 3786 8314 3773 8328 3780 8344 3791 8336
TIME...MOT...LOC 1746Z 296DEG 8KT 3781 8332

GEOGERIAN
Special weather statement, Sep 6, 2:24 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
224 PM EDT SAT SEP 6 2014

KYZ108-111-112-061915-
WOLFE-LEE-BREATHITT-
224 PM EDT SAT SEP 6 2014

...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTIES THROUGH 315
PM EDT SATURDAY AFTERNOON...

   SOUTHERN WOLFE...
   EAST CENTRAL LEE AND
   NORTHWESTERN BREATHITT.

AT 224 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR FLAT...OR 6
MILES SOUTH OF CAMPTON...MOVING SOUTHEAST AT 15 MPH.

LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...HURST AROUND
230 PM EDT...PENCE AROUND 235 PM EDT...LAWSON AROUND 240 PM EDT...
VANCLEVE AROUND 245 PM EDT...FIVEMILE AROUND 250 PM EDT...

RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES OF UP
TO 2 INCHES PER HOUR...GUSTY WINDS OF 30 TO 40 MPH...AS WELL AS
FREQUENT LIGHTNING IN THESE AREAS.

THE HEAVY RAIN WILL LIKELY CAUSE PONDING OF WATER ON AREA ROADWAYS.
MOTORISTS ARE URGED TO DRIVE CAREFULLY.

&&

LAT...LON 3767 8324 3748 8339 3759 8369 3772 8360
TIME...MOT...LOC 1824Z 293DEG 14KT 3764 8353

GEOGERIAN
Local storm report, Sep 6, 3:30 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
330 PM EDT SAT SEP 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0326 PM     FLASH FLOOD      CAMPTON                 37.74N 83.55W
09/06/2014                   WOLFE              KY   PUBLIC

            SIX INCHES OR MORE OF FLOWING WATER OVER HWY 15 AT THE
            RED LIGHT IN FRONT OF SHELL STATION ONTO 191 GOING
            THROUGH MAIN STREET AND JOHNSON STREET.

&&

TBREWER

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 6, 1:19 PM EDTSpecial Weather StatementJKLJackson41 min
Sep 6, 1:39 PM EDTAreal Flood AdvisoryJKLEstill, Jackson, Lee, Owsley, Pulaski, Rockcastle3 hr
Sep 6, 1:46 PM EDTSpecial Weather StatementJKLMorgan44 min
Sep 6, 2:04 PM EDTAreal Flood AdvisoryJKLLee, Magoffin, Morgan, Wolfe3 hr
Sep 6, 2:24 PM EDTSpecial Weather StatementJKLBreathitt51 min
Sep 6, 2:34 PM EDTSevere Thunderstorm WarningJKLBreathitt, Wolfe28 min
Sep 6, 2:42 PM EDTAreal Flood AdvisoryJKLBreathitt, Clay, Jackson, Laurel, McCreary, Owsley and 3 more3 hr
Sep 6, 2:50 PM EDTFlash Flood WarningJKLLee, Wolfe4 hr
Sep 6, 3:10 PM EDTAreal Flood AdvisoryJKLBreathitt, Floyd, Johnson, Knott, Magoffin, Martin and 2 more3 hr
Sep 6, 3:18 PM EDTAreal Flood AdvisoryJKLWolfe2 hr
Sep 6, 6:48 PM EDTAreal Flood AdvisoryJKLFloyd, Pike2 hr

Nearby

Flash Flood Warnings in Kentucky, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.